Automorphisms of p-groups of maximal class
Rendiconti del Seminario Matematico della Università di Padova, Tome 115 (2006) , pp. 189-198.
@article{RSMUP_2006__115__189_0,
     author = {Caranti, A. and Mattarei, S.},
     title = {Automorphisms of $p$-groups of maximal class},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {189--198},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {115},
     year = {2006},
     zbl = {1156.20020},
     mrnumber = {2245595},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2006__115__189_0/}
}
Caranti, A.; Mattarei, S. Automorphisms of $p$-groups of maximal class. Rendiconti del Seminario Matematico della Università di Padova, Tome 115 (2006) , pp. 189-198. http://www.numdam.org/item/RSMUP_2006__115__189_0/

[Bla58] N. Blackburn, On a special class of p-groups, Acta Math., 100 (1958), pp. 45-92. | MR 102558 | Zbl 0083.24802

[BW76] A. H. Baartmans - J. J. Woeppel, The automorphism group of a p-group of maximal class with an abelian maximal subgroup, Fund Math., 93, n. 1 (1976), pp. 41-46. CM96 F. CATINO - M. M. MICCOLI, A note on IA-endomorphisms of twogenerated metabelian groups, Rend. Sem. Mat. Univ. Padova, 96 (1996), pp. 99-104. | MR 427471

[CS91] A CARANTI - C. M. SCOPPOLA, Endomorphisms of two-generated metabelian groups that induce the identity modulo the derived subgroup, Arch Math. (Basel) 56, no. 3 (1991), pp. 218-227. | MR 1091874 | Zbl 0693.20038

[FA95] G. A. Fernández-Alcober, The exact lower bound for the degree of commutativity of a p-group of maximal class, J. Algebra, 174, no. 2 (1995), pp. 523-530. | MR 1334222 | Zbl 0835.20030

[Hup67] B. Huppert, Endliche Gruppen. I, Die Grundlehren der Mathematischen Wissenschaften, Band 134 (Springer-Verlag, Berlin, 1967). | MR 224703 | Zbl 0217.07201

[Juh82] A. Juhász, The group of automorphisms of a class of finite p-groups, Trans. Amer. Math. Soc. 270, no. 2 (1982), pp. 469-481. | MR 645325 | Zbl 0488.20023

[LGM02] C. R. Leedham-Green - S. Mckay, The structure of groups of prime power order, London Mathematical Society Monographs. New Series, vol. 27, Oxford University Press. Oxford, 2002, Oxford Science Publications. | MR 1918951 | Zbl 1008.20001

[Mal01] I. Malinowska, Finite p-groups with few p-automorphisms, J. Group Theory, 4, no. 4 (2001), pp. 395-400. | MR 1859177 | Zbl 0991.20017